# SDR 4DPA2023022000001

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 39,787 hours, 31,551 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct Clamp
- Part number: NM1024200250
- Part serial: NA
- Condition: Worn
- Component: Duct Clamp
- Component part number: NM1024200200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED WHILE ON CLIMB OUT RECEIVED BLD 2 LEAK AT APPPROX 15,000 FEET. RAN QRH AND RETURNED TO DAL. CORR ACTION- MX TROUBLESHOT SYSTEM BY PERFORMING A GVI AND TORQUE CHECK OF BLEED SYSTEM IN ENG 2 PYLON, PERFORMED IDLE RUNS NO MESSAGE PRESENT. ALSO PERFORMED HIGH POWER RUNS AND DISCOVERED A LEAK DUE TO 2 BAD CLAMPS R&R'D CLAMPS ALL OPS/LEAK TESTS GOOD.
